Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 278–278 | Cite as

Immunosuppressants/voriconazole

Pulmonary mucormycosis and its associated complications: case report
Case report
  • 40 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 63-year-old man developed pulmonary mucormycosis during immunosuppressive therapy with methylprednisolone, mycophenolate mofetil and antifungal therapy with voriconazole [routes and dosages not stated]. Adidtionally, he developed hydropneumothorax in the left thoracic cavity and eventually died of phrenic and gastric mucormycosis perforation and subsequent multiple organ failure.

The man was hospitalised due to severe coronary atherosclerotic cardiopathy together with renal failure for about 10 years. He subsequently underwent one-stage sequential heart and kidney transplantation. His cardiac and renal function improved following the transplant. After the transplant, he started tacrolimus, mycophenolate mofetil and methylprednisolone as immunosuppressive therapy. Additionally,...

Reference

  1. Li X, et al. Pulmonary mucormycosis after heart-kidney transplantation treated with vats lobectomy: A case report. International Journal of Clinical and Experimental Medicine 11: 12790-12795, No. 11, 2018. Available from: URL: http://www.ijcem.com/files/ijcem0078414.pdf - China

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations